# SDR UALA2011042702037

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 53,041 hours, 7,670 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 80
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY OVHT APU BATTERY OVER TEMPERATURE. STATUS.  DEF PER MEL DUE APU BAT NIS FRA.  REPLACED BATTERY CHARGER PER MM, GRD CHECK NORMAL.
